Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 67, Pages 3685-3693
http://dx.doi.org/10.1155/S0161171204208031

The geometry of some natural conjugacies in n dynamics

1Department of Mathematics, University of Michigan, 2074 East Hall, Ann Arbor 48109-1109, MI, USA
2Department of Mathematics and Statistics, Wichita State University, Wichita 67260-0033, KS, USA

Received 6 August 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John W. Robertson, “The geometry of some natural conjugacies in dynamics,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 67, pp. 3685-3693, 2004. https://doi.org/10.1155/S0161171204208031.